# SDR CA190318025

- Difficulty date: March 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Part number: 12681
- Condition: Failed
- Location: De Ice Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT COWL ANTI ICE CAUTION IN FLIGHT WHEN COWL ANTI ICE SELECTED OFF. QRH CLEARED CAUTION MESSAGE AFTER CLOSING 14TH STAGE BLEED. REPLACED COWL ANTI-ICE VALVE (CAIV) AND COWL ANTI-ICE PRESSURE SWITCH (TC# 20190318025)
